# SDR ASAA2019012127897

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 23,208 hours, 7,557 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 19,010 hours, 6,231 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: CFM567B27E
- Part serial: 658751
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 19,010 hours, 6,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ENG INLET AND FAN BLADES-DETAILED INSPT. FOUND 24 EACH NUTPLATES HAVE CORROSION UNDER THEM ON O/B AFT SECTION OF FAN CASE FROM 2:30 TO 11:00 O'CLOCK POS. ALF. GROUNDED - YES. REMOVED AND REPLACED ENGINE.
